Table of Contents Author Guidelines Submit a Manuscript
Research Article
Abstract and Applied Analysis
Volume 2012, Article ID 241919, 2 pages
http://dx.doi.org/10.1155/2012/241919
Erratum

Erratum to “Fixed-Point Theorems for Multivalued Mappings in Modular Metric Spaces”

Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi, Bangkok 10140, Thailand

Received 31 May 2012; Accepted 18 June 2012

Copyright © 2012 Parin Chaipunya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.